It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for stopped accutane. (0.014 seconds)


... i stopped taking accutane after about two months. ... (4 replies)
... I went on 40mg a day of Accutane for 3 months. Within 2 weeks my chest was completely cleared and my face was already getting noticably better. ... (4 replies)
... can tell me what to expect with regards to this after i stop treatment in about a month. did your skin tone calm down soon after you stopped accutane, please give some insight, thanks. ... (1 replies)

... can tell me what to expect with regards to this after i stop treatment in about a month. did your skin tone calm down soon after you stopped accutane, please give some insight, thanks. ... (15 replies)
... Good luck to everyone, I'd love to hear from others who have been off Accutane for some time. ... (4 replies)
... This is going to be my weekly Accutane update thread. I'll post here probably once a week, or every Wednesday. It might be a little more, it might be a little less. ... (13 replies)
... coaster. I had been really worried about accutane previously because of the side effects that people posted in the forum. My stomach and head responded badly to antibiotics e.g. ... (1 replies)
... I have used accutane for 2 days a couple of weeks ago. I exactly took 6 times a pill of 20 mg. Then I decided to stop because I found the risk not worth it. ... (4 replies)
... pitts on my face. Damn it! Anyways I was wondering when I stop taking the Accutane will my face still leave pitts if I get a pimple? ... (5 replies)
Stopped Accutane
Mar 22, 2003
... i started on accutane like 1.5 weeks ago and had consistent headaches since 5 days ago. my doctor said i had to stop.. ... (5 replies)
... The US government has put regulations on Accutane prescriptions and is "monitored" by the IPLEDGE system. ... (1 replies)
Post Accutane
Aug 29, 2006
... i bet i know what it is. i finished my round of accutane a couple of months ago and i too noticed small bumps on my cheeks before i even stopped accutane, so i knew it wasnt zits. ... (4 replies)
... If you read the long informational sheet they put in your accutane box, you'll see that it says the accutane shrinks the oil-producing glands "temporarily." I was surprised about this, since I was hoping it would be permanent because so many people don't need a second course. Anyway, there is a good chance the oily skin may come back. Also, the information (and other... (4 replies)
... wow we are so alike right now haha, i stopped accutane about 2 months ago and of course and super worried all the time although am happy with the results, i just worry it will come back! ... (3 replies)
... I went on accutane for 11 months. It was great. However, I developed severe chronic fatigue sydrome and depression for 4 years. It was hell and im lucky I pulled through. ... (8 replies)
... I stopped Accutane exactly 1 week ago. ... (1 replies)
... After you stopped accutane, I even only used it for two days, can you safely use as much alcohol as you did before accutane? ... (0 replies)
... butt skin that accutane gave me i am upset,and scared. has this happend to anyone? ... (1 replies)
... I've been on accutane twice and since the acne came back after the first course (it got completely clear while on it), I decided to give B5 a shot right after I had finished the 2nd course. I'm still taking B5 (stopped accutane at the end of august this year) at 3grams a day, and I'm still 100% clear! (5 replies)
... Well actually I stopped Accutane 1 week ago. I go today to have my eyebrowns waxed and my skin is so red now even after 4 hours. ... (4 replies)


Associated Tags: apri, tricor

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 03:57 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!